# SDR A6WA201745035

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 32,334 hours, 31,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS INTERMITTENT ROW 9 AFT.  SEATED THE CONNECTORS AT ROW 8 AND ROW 12.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
